Alert archive / Wisconsin / River Flood Warnings in 2016
River Flood Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Dec 18, 2016, 10:41 AM CST for Rock County, Wisconsin. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2016, 10:41 AM CST (16:41 UTC)
- Expired
- Dec 18, 2016, 9:35 PM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Afton (AFTW3).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11.1 ft
- Major stage
- 12.2 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05430500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
827
WGUS43 KMKX 181641
FLWMKX
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 AM CST SUN DEC 18 2016
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Rock River At Afton affecting Rock County
&&
WIC105-182142-
/O.NEW.KMKX.FL.W.0028.161218T1641Z-161218T2142Z/
/AFTW3.1.ER.161218T1452Z.161218T1515Z.161218T1542Z.NO/
1041 AM CST SUN DEC 18 2016
* At 9:15 AM Sunday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Impact...an ice jam is causing the Rock River to rise just above
flood stage at Afton. Floodwaters may affect lowland and
agricultural land adjacent to the river in the Afton and
Janesville areas. However, significant flooding is not
expected...and the river should continue to flucctuate
around 8 to 9 feet over the next 24 hours.
&&
LAT...LON 4265 8910 4266 8903 4261 8900 4257 8898
4257 8909 4261 8910
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Mon Tue Wed Thu
Afton 9.0 8.0 9.06 09 AM 12/18 8.7 8.7 8.7 8.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Afton 9.06 09 AM 12/18 0.54 8.70 12 PM 12/18
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Afton: 7 am-1 pm Sun Dec 18 0.00
Afton: 1 pm-7 pm Sun Dec 18 0.00
Afton: 7 pm-1 am Sun Dec 18 0.00
Afton: 1 am-7 am Mon Dec 19 0.00
Afton: 7 am-1 pm Mon Dec 19 0.00
Afton: 1 pm-7 pm Mon Dec 19 0.00
Afton: 7 pm-1 am Mon Dec 19 0.00
Afton: 1 am-7 am Tue Dec 20 0.00
$$2 follow-up statements
891
WGUS83 KMKX 182015
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CST SUN DEC 18 2016
...The flood warning continues for the following rivers in
Wisconsin...
Rock River At Afton affecting Rock County
&&
WIC105-190815-
/O.EXT.KMKX.FL.W.0028.000000T0000Z-161220T0800Z/
/AFTW3.1.ER.161218T1452Z.161218T1630Z.161220T0200Z.NO/
215 PM CST SUN DEC 18 2016
* Impact...An ice jam is causing the Rock River to rise just above
flood stage...9.1 feet...at Afton. Floodwaters may affect lowland and
agricultural land adjacent to the river in the Afton and
Janesville areas. However, significant flooding is not
expected...and the river should continue to flucctuate
around 8 to 9 feet over the next 24 hours.
&&
LAT...LON 4265 8910 4266 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Mon Tue Wed Thu
Afton 9.0 8.0 9.07 01 PM 12/18 9.1 9.0 8.8 8.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Afton 9.21 10 AM 12/18 0.63 9.08 06 PM 12/18
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Afton: 7 am-1 pm Sun Dec 18 0.00
Afton: 1 pm-7 pm Sun Dec 18 0.00
Afton: 7 pm-1 am Sun Dec 18 0.00
Afton: 1 am-7 am Mon Dec 19 0.00
Afton: 7 am-1 pm Mon Dec 19 0.00
Afton: 1 pm-7 pm Mon Dec 19 0.00
Afton: 7 pm-1 am Mon Dec 19 0.00
Afton: 1 am-7 am Tue Dec 20 0.00301
WGUS83 KMKX 190335
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CST SUN DEC 18 2016
...The flood warning is cancelled for the following rivers in
Wisconsin...
Rock River At Afton affecting Rock County
&&
WIC105-190405-
/O.CAN.KMKX.FL.W.0028.000000T0000Z-161220T0800Z/
/AFTW3.1.ER.161218T1452Z.161218T1630Z.161218T2100Z.NO/
935 PM CST SUN DEC 18 2016
The Flood Warning is cancelled for
The Rock River At Afton.
* At 8:15 PM Sunday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 3:00 PM Sunday.
* Forecast...The river will continue to fall to 8.8 feet by Tuesday
morning.
* Impact...At 8.8 feet...This level is about a 50 percent chance
flood meaning that there is a 50 percent chance in any given year
of the river reaching this level. Floodwaters affect lowland and
agricultural land adjacent to the river in the Afton and Janesville
areas.
&&
LAT...LON 4265 8910 4266 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Mon Tue Wed Thu
Afton 9.0 8.0 8.55 08 PM 12/18 8.8 8.7 8.7 8.7
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Afton 9.21 10 AM 12/18 0.30 8.90 12 AM 12/19
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Afton: 7 pm-1 am Sun Dec 18 0.00
Afton: 1 pm-7 pm Mon Dec 19 0.00
Afton: 7 pm-1 am Mon Dec 19 0.00
Afton: 1 am-7 am Mon Dec 19 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Dec 18, 3:10 AM CST, 7 hours 31 minutes earlier.
Area forecast discussion, Dec 18, 3:10 AM CST, 7 hours 31 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
310 AM CST Sun Dec 18 2016
.SHORT TERM...
Today and Tonight - Forecast confidence is high. A wind chill
advisory is in effect. Skies are clearing from west to east early
this morning. Most places should see abundant sunshine by mid
morning. That's about the only good news. Temperatures are falling
hard early this morning and won't recover more than a few degrees
this afternoon. Temperatures bottom out again this evening, then
rise slightly after midnight as we start to get into a warmer
(relatively speaking) southwest flow regime. Northwest winds
remain brisk this morning at 15 to 25 mph bringing wind chill
readings of 20 to 30 below this morning, then rise to about 15 to
20 below this afternoon. Winds relax tonight, but air temps will
be colder, so we still get a wind chill of 20 to near 30 below
again overnight. Readings shortly after sunrise on Monday will
still be 15 to 25 below for all those kids/adults heading out for
the day.
Monday through Tuesday Night - Forecast confidence is high.
Elongated surface high pressure will continue to slowly edge to
our southeast. Southwest winds will quickly spread over the region
Monday, and be gusty at times. This will lead to a rather raw day
in spite of full sunshine. Temperatures will moderate heading into
Tuesday. A fast moving shortwave will traverse south central
Canada, with the best lift focused to our north. Should be enough
lift to result in variable cloudiness, but the main story will be
temperatures approaching seasonal norms.
.LONG TERM...
Wednesday through Thursday - Forecast confidence is medium.
Consensus of medium range model output continues to support a fast
moving shortwave moving across the region. GFS begins isentropic
upglide in the 290-295K layer prior to 12z Wednesday, but it looks
like it will take some effort to saturate lower levels. At this
time, light snow looks to overspread much of the area by Wednesday
afternoon, with a risk of affecting the Wednesday evening rush
hour. There remains some uncertainty with the exact track of the
mid level wave and surface low. A few models are not bullish on
PoPs for locations adjacent the Illinois state line. Best PoPs
have been focused on the northern third (or so) of the outlook
area. A few inches of accumulations are plausible at this juncture
before ending early Thursday.
Friday onward - Forecast confidence is medium to low. The flow
aloft looks to remain fast and agitated. This results in a good
amount of spread amongst the various models/ensembles. There are
hints of a potential storm system affecting the region next
weekend, however confidence is low. For now will maintain near
average temperatures and little to no precipitation expectations
through Saturday.
&&
.AVIATION/12Z TAFS/...
VFR conditions will dominate for the 12z TAFs. The MVFR CIGS/VSBYS
and light snow prior to 12z will clear out by the start of the 12z
TAF cycle. Look for the brisk northwest winds to steadily decrease
today, then become southwest tonight.
&&
.MARINE...
A small craft advisory remains in effect through noon today north of
Milwaukee and 3 pm to the south due to strong northwest winds in the
wake of departing low pressure. High pressure will be building in,
along with bitterly cold air temperatures.
Small craft advisory conditions are expected again from Monday
through Tuesday night as we get into a tight pressure gradient
between high pressure to the south and low pressure to the north.
Strong southwest winds are expected.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY until 10 AM CST Monday for WIZ046-047-056-
057-062-063-067>069.
WIND CHILL ADVISORY from 6 AM this morning to 10 AM CST Monday
for WIZ051-052-058>060-064>066-070>072.
LM...SMALL CRAFT ADVISORY until 3 PM CST this afternoon for LMZ645-
646.
SMALL CRAFT ADVISORY until noon CST today for LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...Davis
Monday THROUGH Saturday...GaganHazardous weather outlook, Dec 18, 3:20 AM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CST SUN DEC 18 2016 WIZ046-047-051-052-056>060-062>072-190930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 AM CST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT THROUGH MID MORNING ON MONDAY. WIND CHILL READINGS THIS MORNING WILL BE 15 TO 30 BELOW...RISING TO ABOUT 15 TO 20 BELOW THIS AFTERNOON...THEN BACK DOWN TO 20 TO 30 BELOW TONIGHT. ROADS REMAIN SNOW COVERED AND SLIPPERY THIS MORNING. GUSTY NORTHWEST WINDS WILL CAUSE DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOW PRESSURE PASSING THROUGH THE AREA COULD BRING A COUPLE INCHES OF SNOW WEDNESDAY THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SNOWFALL MEASUREMENTS ARE APPRECIATED. LMZ643>646-190930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 AM CST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY FOR BRISK NORTHWEST WINDS AND HIGH WAVES CONTINUES INTO THIS AFTERNOON. THERE IS A CHANCE FOR FREEZING SPRAY AS WELL DUE TO LARGE WAVES AND VERY COLD TEMPERATURES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT MAY BE NEEDED AGAIN MONDAY THROUGH TUESDAY EVENING DUE TO BRISK SOUTHWEST WINDS. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Dec 18, 8:33 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 3 W JACKSON 43.32N 88.22W
12/18/2016 M7.3 INCH WASHINGTON WI TRAINED SPOTTER
STORM TOTAL. 4 INCHES OF NEW SNOW FROM 6AM
TO 10PM ON 12/17.
&&
SPMLocal storm report, Dec 18, 9:22 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW PORTAGE 43.55N 89.47W
12/18/2016 M8.0 INCH COLUMBIA WI PUBLIC
STORM TOTAL.
&&
SPMLocal storm report, Dec 18, 9:33 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM SNOW 4 N STURTEVANT 42.76N 87.91W
12/18/2016 M8.0 INCH RACINE WI PUBLIC
STORM TOTAL IN FRANKSVILLE. 3.3 INCHES OF
NEW SNOW IN PAST 24 HOURS.
&&
SPMLocal storm report, Dec 18, 9:36 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 N KOHLER 43.78N 87.77W
12/18/2016 M9.4 INCH SHEBOYGAN WI COCORAHS
COCORAHS STATION 3 NNE KOHLER /WI-SB-12/.
0600 AM SNOW 2 NNW SHEBOYGAN 43.78N 87.72W
12/18/2016 M9.4 INCH SHEBOYGAN WI COCORAHS
COCORAHS STATION 2 NNW SHEBOYGAN /WI-SB-14/.
0700 AM SNOW 2 SSW WAUKESHA 42.98N 88.25W
12/18/2016 M9.4 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WAUKESHA 2.1 SSW /WI-WK-4/.
0700 AM SNOW 1 SSE RANDOM LAKE 43.55N 87.95W
12/18/2016 M9.2 INCH SHEBOYGAN WI COCORAHS
COCORAHS STATION RANDOM LAKE-COCORAHS
/WI-SB-10/.
0800 AM SNOW 1 E MERTON 43.14N 88.29W
12/18/2016 M8.8 INCH WAUKESHA WI COCORAHS
COCORAHS STATION 1 E MERTON /WI-WK-30/.
0700 AM SNOW 2 WNW NEW BERLIN 42.98N 88.16W
12/18/2016 M8.6 INCH WAUKESHA WI COCORAHS
COCORAHS STATION 1 WNW NEW BERLIN
/WI-WK-47/.
0700 AM SNOW NEWBURG 43.43N 88.04W
12/18/2016 M8.5 INCH OZAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION NEWBURG /NBGW3/.
0814 AM SNOW 1 NNW OCONOMOWOC 43.11N 88.50W
12/18/2016 M8.4 INCH WAUKESHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION SOUTH /ONCW3/.
0710 AM SNOW 2 NNE MERTON 43.17N 88.30W
12/18/2016 M8.3 INCH WAUKESHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION MERTON 1.5N /KEEW3/.
0700 AM SNOW 3 SE EAGLE 42.85N 88.44W
12/18/2016 M8.2 INCH WAUKESHA WI COCORAHS
COCORAHS STATION 2 SE EAGLE /WI-WK-34/.
0700 AM SNOW ELKHART LAKE 43.83N 88.02W
12/18/2016 M8.1 INCH SHEBOYGAN WI CO-OP OBSERVER
CO-OP OBSERVER STATION ELKHART LAKE /ELHW3/.
0700 AM SNOW 1 NNW BELGIUM 43.51N 87.85W
12/18/2016 M8.0 INCH OZAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION BELGIUM-WWTP /BLGW3/.
0700 AM SNOW 1 NNE WAUWATOSA 43.07N 88.03W
12/18/2016 M8.0 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MT. MARY COLLEGE
/MMCW3/.
0700 AM SNOW OCONOMOWOC 43.10N 88.50W
12/18/2016 M8.0 INCH WAUKESHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION OCONOMOWOC /OCOW3/.
0700 AM SNOW 1 NE UNION GROVE 42.70N 88.03W
12/18/2016 M8.0 INCH RACINE WI CO-OP OBSERVER
CO-OP OBSERVER STATION UNION GROVE /UGRW3/.
0624 AM SNOW 1 SSW WEST BEND 43.41N 88.19W
12/18/2016 M8.0 INCH WASHINGTON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WEST BEND-PUBLIC
WORKS /WTBW3/.
0700 AM SNOW 1 N MUKWONAGO 42.87N 88.33W
12/18/2016 M7.8 INCH WAUKESHA WI COCORAHS
COCORAHS STATION MUKWONAGO /WI-WK-20/.
0700 AM SNOW HORICON 43.45N 88.63W
12/18/2016 M7.7 INCH DODGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION HORICON-WWTP /HORW3/.
0700 AM SNOW 1 NW WHITEWATER 42.85N 88.75W
12/18/2016 M7.7 INCH JEFFERSON WI COCORAHS
COCORAHS STATION 1 NW WHITEWATER /WI-JF-5/.
0815 AM SNOW 3 NNW CLINTON 42.60N 88.88W
12/18/2016 M7.6 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION 2 NNW CLINTON
/CLIW3/.
0700 AM SNOW 7 SW PORTAGE 43.48N 89.57W
12/18/2016 M7.6 INCH COLUMBIA WI COCORAHS
COCORAHS STATION 7 WSW PORTAGE /WI-CB-5/.
0700 AM SNOW 2 NW ELMWOOD PARK 42.71N 87.85W
12/18/2016 M7.6 INCH RACINE WI COCORAHS
COCORAHS STATION 1 NW ELMWOOD PARK
/WI-RC-3/.
0625 AM SNOW 5 W MOUNT CALVARY 43.83N 88.35W
12/18/2016 M7.5 INCH FOND DU LAC WI CO-OP OBSERVER
CO-OP OBSERVER STATION TAYCHEEDAH /TAHW3/.
0700 AM SNOW 1 SSW WATERTOWN 43.17N 88.74W
12/18/2016 M7.5 INCH JEFFERSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WATERTOWN /WATW3/.
0700 AM SNOW PADDOCK LAKE 42.57N 88.10W
12/18/2016 M7.5 INCH KENOSHA WI COCORAHS
COCORAHS STATION PADDOCK LAKE /WI-KN-13/.
0710 AM SNOW 2 WNW DELAVAN 42.63N 88.66W
12/18/2016 M7.0 INCH WALWORTH WI CO-OP OBSERVER
CO-OP OBSERVER STATION DELEVAN /DLNW3/.
0700 AM SNOW 3 S FORT ATKINSON 42.88N 88.83W
12/18/2016 M7.0 INCH JEFFERSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION FORT ATKINSON
/FATW3/.
0645 AM SNOW 2 NNE WHITEWATER 42.86N 88.73W
12/18/2016 M7.0 INCH JEFFERSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WHITEWATER /WHTW3/.
0700 AM SNOW PORT WASHINGTON 43.39N 87.88W
12/18/2016 M6.9 INCH OZAUKEE WI COCORAHS
COCORAHS STATION PORT WASHINGTON-COCORAHS
/WI-OZ-12/.
0510 AM SNOW 1 N REEDSBURG 43.55N 90.00W
12/18/2016 M6.5 INCH SAUK WI CO-OP OBSERVER
CO-OP OBSERVER STATION REEDSBURG 1NNE
/RDBW3/.
0700 AM SNOW 1 SSW SHOREWOOD HILLS 43.06N 89.46W
12/18/2016 M6.4 INCH DANE WI COCORAHS
COCORAHS STATION 1 SSW SHOREWOOD HILLS
/WI-DA-13/.
0700 AM SNOW 5 SSW JANESVILLE 42.62N 89.07W
12/18/2016 M6.3 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION AFTON-ROCK RIVER
/AFTW3/.
0730 AM SNOW 1 WNW PLYMOUTH 43.75N 87.98W
12/18/2016 M6.3 INCH SHEBOYGAN WI CO-OP OBSERVER
CO-OP OBSERVER STATION PLYMOUTH /PLYW3/.
0630 AM SNOW OREGON 42.92N 89.39W
12/18/2016 M6.2 INCH DANE WI COCORAHS
COCORAHS STATION OREGON /WI-DA-33/.
0700 AM SNOW 1 ENE GREENDALE 42.94N 87.98W
12/18/2016 M6.2 INCH MILWAUKEE WI COCORAHS
COCORAHS STATION 1 ENE GREENDALE /WI-MW-23/.
0700 AM SNOW 2 S MOUNT HOREB 42.98N 89.74W
12/18/2016 M6.0 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MT HOREB /MRBW3/.
0600 AM SNOW 1 S SAUKVILLE 43.37N 87.94W
12/18/2016 M6.0 INCH OZAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SAUKVILLE-WWTP
/SAVW3/.
0700 AM SNOW 1 NNW PLEASANT PRAIRIE 42.56N 87.94W
12/18/2016 M6.0 INCH KENOSHA WI COCORAHS
COCORAHS STATION PLEASANT PRAIRIE
/WI-KN-11/.
0700 AM SNOW 3 WSW ROCK SPRINGS 43.46N 89.97W
12/18/2016 M5.9 INCH SAUK WI COCORAHS
COCORAHS STATION 2 WSW ROCK SPRINGS
/WI-SK-2/.
0700 AM SNOW 1 W SHOREWOOD HILLS 43.08N 89.47W
12/18/2016 M5.8 INCH DANE WI COCORAHS
COCORAHS STATION 1 W SHOREWOOD HILLS
/WI-DA-39/.
0700 AM SNOW 1 ENE LAKE GENEVA 42.59N 88.42W
12/18/2016 M5.8 INCH WALWORTH WI COCORAHS
COCORAHS STATION LAKE GENEVA /WI-WW-2/.
0700 AM SNOW 2 SSW BELOIT 42.50N 89.03W
12/18/2016 M5.7 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION BELOIT /BLTW3/.
0745 AM SNOW BENTON 42.57N 90.39W
12/18/2016 M5.7 INCH LAFAYETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION BENTON /BNNW3/.
0830 AM SNOW 4 WSW WESTFIELD 43.86N 89.56W
12/18/2016 M5.7 INCH MARQUETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION OXFORD 6N /OXFW3/.
0700 AM SNOW 2 SE MONTICELLO 42.72N 89.56W
12/18/2016 M5.7 INCH GREEN WI COCORAHS
COCORAHS STATION 2 SE MONTICELLO /WI-GN-5/.
0700 AM SNOW 3 SW KENOSHA 42.56N 87.86W
12/18/2016 M5.6 INCH KENOSHA WI COCORAHS
COCORAHS STATION 2 WSW KENOSHA /WI-KN-6/.
1200 AM SNOW 2 S KENOSHA 42.55N 87.81W
12/18/2016 M5.5 INCH KENOSHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION KENOSHA-WATER
POLLUTION CONTROL PLANT /KENW3/.
0700 AM SNOW 1 SSW MIDDLETON 43.09N 89.51W
12/18/2016 M5.5 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MIDDLETON /MDDW3/.
0800 AM SNOW 1 S REEDSBURG 43.52N 90.00W
12/18/2016 M5.4 INCH SAUK WI CO-OP OBSERVER
CO-OP OBSERVER STATION REEDSBURG /RBGW3/.
0730 AM SNOW 4 N SOUTH WAYNE 42.63N 89.90W
12/18/2016 M5.3 INCH LAFAYETTE WI COCORAHS
COCORAHS STATION 4 NNW SOUTH WAYNE
/WI-LF-1/.
0700 AM SNOW 1 NNW RACINE 42.75N 87.79W
12/18/2016 M5.2 INCH RACINE WI COCORAHS
COCORAHS STATION 1 NNW RACINE /WI-RC-12/.
0700 AM SNOW LODI 43.32N 89.53W
12/18/2016 M5.0 INCH COLUMBIA WI CO-OP OBSERVER
CO-OP OBSERVER STATION LODI /LODW3/.
0500 AM SNOW 8 SSE ORFORDVILLE 42.53N 89.21W
12/18/2016 M4.7 INCH ROCK WI CO-OP OBSERVER
CO-OP OBSERVER STATION BELOIT /BELW3/.
0700 AM SNOW 5 SE DODGEVILLE 42.91N 90.06W
12/18/2016 M4.5 INCH IOWA WI COCORAHS
COCORAHS STATION 5 SE DODGEVILLE /WI-IW-3/.
&&
NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEMLocal storm report, Dec 18, 9:51 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 1 NE SUSSEX 43.14N 88.21W
12/18/2016 M11.0 INCH WAUKESHA WI STORM CHASER
STORM TOTAL.
&&
SPMLocal storm report, Dec 18, 10:21 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM SNOW 1 E MERTON 43.14N 88.29W
12/18/2016 M8.3 INCH WAUKESHA WI NWS EMPLOYEE
STORM TOTAL. 4.3 INCHES IN THE PAST 24
HOURS. SNOW DEPTH 12 INCHES.
&&
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 3:29 PM CST | Small Craft Advisory | MKX | 33 hr |
Nearby
River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.